| Model Number |
72404161 |
| Medical Device Problem Codes |
Mechanical Problem (1384); Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/08/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Model number/catalog number: 72404310.Serial number: n/a.Batch/lot number: 1100118623.Model/catalog description: pump ms.Unique identifier (udi) #: (b)(4).The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Mechanical issue and hole/perforated are acknowledged within the instructions for use (ifu) and are not related to off-label use or failure to follow instructions.Based on the information available the cause that contributed to the reported event cannot be established; therefore, a conclusion code of cause not established was assigned to this investigation.
Event or Problem Description
It was reported that a patient with an inflatable penile prosthesis (ipp) presented with a nonfunctioning device.A revision surgery was performed, during which the physician found a crack in the reservoir connecting tube.The reservoir was explanted and replaced.There were no patient complications.